MathSciNet Relay Station
MathSciNet bibliographic data
MR1926006 11R29
Jaulent, Jean-François Corrigendum: "Signed logarithmic classes of number fields'' [J. Théor. Nombres Bordeaux 12 (2000), no. 2, 455–474; MR1823196]. (French) J. Théor. Nombres Bordeaux 14 (2002), no. 1, 345–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement